quick dischargeHi sir my self a.ghosh and i am 40 years...i am sugar passent for 3 month. Now i am very disappointing about quick discharge. I have seen any blue film or discuss with sex my penis come some liquid like water color. And once doing sex then very quickly discharge and feel very week.there for my partner very unhappy.
So please suggest medicine to quire issue. Also suggest me how may days taken medicine and how to take dose.
S.Ghosh on 2016-12-11
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.